Volume 11, Number 4
Previous Issue Next Issue

Guo-Qiang Han

J. Comp. Math., 11 (1993), pp. 289-296.

Preview Full PDF 291 4178 Abstract

Qin Lin & Jun Shi

J. Comp. Math., 11 (1993), pp. 297-300.

Preview Full PDF 299 4309 Abstract

Rogério Martins Saldanha da Gama

J. Comp. Math., 11 (1993), pp. 301-312.

Preview Full PDF 278 4270 Abstract

Ben-Ren Zhu, K. R. Jackson & R. P. K. Chan

J. Comp. Math., 11 (1993), pp. 313-322.

Preview Full PDF 292 4262 Abstract

Jiao-Xun Kuang

J. Comp. Math., 11 (1993), pp. 323-328.

Preview Full PDF 287 4251 Abstract

Ying-Guang Shi

J. Comp. Math., 11 (1993), pp. 329-338.

Preview Full PDF 303 4210 Abstract

Guo-Zhong Zhuang

J. Comp. Math., 11 (1993), pp. 339-349.

Preview Full PDF 279 4153 Abstract

Bing-Sheng He

J. Comp. Math., 11 (1993), pp. 350-364.

Preview Full PDF 292 4227 Abstract

Geng Sun

J. Comp. Math., 11 (1993), pp. 365-372.

Preview Full PDF 303 4397 Abstract

Ming Wang

J. Comp. Math., 11 (1993), pp. 373-384.

Preview Full PDF 297 4109 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard